# SDR ABXA9701606

- Difficulty date: October 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N843AX
- Make and model: Doug DC-8-61
- Aircraft serial: 46017
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: 5769589
- Condition: Cracked
- Location: Ws 735.789
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING L/E AT STA XFS 735.789 THE RIB STIFFENER IS CRACKED AT THE INBOARD END.  INSTALLED REPAIR ANGLE IAW SRM 57-2-0, 51-1-21 AND 51-1-20D.
